# SDR DALA2014111906273

- Difficulty date: November 15, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RT LOWER ACCESS PANEL CUTOUT XRS =189.0-214.0 .  REPAIRED IAW SRM 51-22-2A, PAGE 29.  REPAIRED IAW ETI-88-14-250, REV 1 AND ER/A 530131-14 REV ORIGINAL.
